You are very welcome, Brian.
First, if Moki is on 1.5x 2.5mg Enalapril, that dose is not one we'd be worried about. In fact, she can have nearly double that if she needed to. So, no worries there.
Now her increased thirst and accidents will be related to the Lasix. It is a diuretic and is working to pull fluid leaked from her circulation (secondary to her heart condition) out of the lungs where its not supposed to be and passes it as urine. And as fluid is lost, this triggers her thirst. Now in regards ***** ***** dose, it is a very high one for a dog her size. In this case and since she has had a 3rd medication added in, I would advise it best to ring her vet and discuss weaning her down to 1.5 tablets in the morning and 2 at night. Or potentially trying her on a lower dose every 8 hours (to give a more even dosing and less large bolus type doses to reduce her accidents and even out her thirst). The reason is because I suspect their addition of the Enalapril along with the Vetmedin are their trying to improve her heart function to reduce her leaking of fluid (and thus allowing her to reduce her lasix because of that). So, under the circumstances with Moki, I'd not just change that at home at this point and instead ring them as it sounds like this may be part of their game plan for her just now anyway.
Finally, heart disease and long term prognoses in this breed do vary by how quickly progressive their individual condition is. Generally speaking, I see a lot of mitral valve regurgitation in this breed and if we can stabilize them (with Vetmedin and Enalapril +/- the lasix), they do tend to do quite well (better then other breeds with heart conditions). So, while I have seen a few only respond to their heart treatments for months to a year, most others that have done for 3-5 years (and I have a few even longer). So, it is a manageable condition for many of them once we get over the bumpy road of stabilization at this point.